MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2013-202039

Медицинская библиотека · BMJ case reports · 2014

Fatal hypertriglyceridaemia, acute pancreatitis and diabetic ketoacidosis possibly induced by quetiapine.

Madsen Kristian Roerbaek

Клинический случайСтатьяПеревод в очереди

Аннотация

A 27-year-old man treated with quetiapine for anxiety disorder developed hypertriglyceridaemia-induced acute pancreatitis and diabetic ketoacidosis. He was otherwise physically healthy with no family history of hyperlipidaemia. Despite aggressive intensive therapy he died of multiorgan failure within 36 h from initial presentation. While second-generation antipsychotics are well known to be causally linked to diabetes and hyperlipidaemia, this is to my knowledge the first-described case of a fatal triad of extreme hypertriglyceridaemia, acute pancreatitis and diabetic ketoacidosis possibly induced by quetiapine. Clinicians should be aware of this rare clinical presentation since rapid progression to multiorgan failure can occur. Early supportive therapy should be initiated. Lactescent serum and ketoacidosis in severe acute pancreatitis should not be overlooked-initiate insulin therapy and possibly plasmapheresis in case of extreme hypertriglyceridaemia.

Для цитирования: Madsen Kristian Roerbaek. Fatal hypertriglyceridaemia, acute pancreatitis and diabetic ketoacidosis possibly induced by quetiapine.. BMJ case reports. 2014. DOI: 10.1136/bcr-2013-202039.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.